Journal of Applied Mathematics and Physics

Volume 2, Issue 13 (December 2014)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

The Rise of Solitons in Sine-Gordon Field Theory: From Jacobi Amplitude to Gudermannian Function

HTML  XML Download Download as PDF (Size: 2774KB)  PP. 1202-1206  
DOI: 10.4236/jamp.2014.213141    3,999 Downloads   4,443 Views   Citations
Author(s)

ABSTRACT

We show how the famous soliton solution of the classical sine-Gordon field theory in (1 + 1)-dimensions may be obtained as a particular case of a solution expressed in terms of the Jacobi amplitude, which is the inverse function of the incomplete elliptic integral of the first kind.

Cite this paper

Mondaini, L. (2014) The Rise of Solitons in Sine-Gordon Field Theory: From Jacobi Amplitude to Gudermannian Function. Journal of Applied Mathematics and Physics, 2, 1202-1206. doi: 10.4236/jamp.2014.213141.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.